# SDR 2021FA0000134

- Difficulty date: April 20, 2021
- Submitted: May 12, 2021
- Operation: General aviation
- Aircraft: N1018A
- Make and model: Dhav DHC2MK1
- Aircraft serial: 178
- Aircraft time: 36,669 hours
- Engine: Pwa R985AN14B
- Engine time: 10,472 hours
- Propeller: Hartzl HCB3R304
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Damaged
- Location: Rt Wing
- Part time: 36,669 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE ANNUAL INSPECTION A DISCREPANCY WAS MADE TO PULL OFF GROSS WEIGHT KIT RIGHT WING TO REMOVE WING STRAP OVER SPAR DUE TO A GAP AT ONE OF THE TAPPERED ENDS ON THE STRAP. WHEN REMOVED THE MECHANIC NOTICED A DRILL HOLE OVER THE WING SPAR, UPON FURTHER INVESTIGATION USING A BORESCOPE IT WAS FOUND THE THE SPAR WAS IN FACT DRILLED THRU BY MISTAKE AT THE TIME THE KIT WAS BEING INSTALLED.
